# SDR AALA202208016250

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737
- Aircraft serial: 31081
- Aircraft time: 38,347 hours, 15,569 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THRU 5000 OUT OF DFW AIRCRAFT HIT LARGE BIRD IN # 1 ENGINE VIBRATION AND BURNING SMELL. EMERGENCY DECLARED, FLIGHT RETURN TO DFW, LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
